# SDR QXEA2009042000275

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 19,374 hours, 14,397 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE CONNECTING ANGLE FOR THE VERTICAL STAB TO THE FUSELAGE IS CRACKED APPROX 1 FT AT VERTICAL STAB STRINGER DATUM 67.5 PERCENT.  HFEC IAW NDTM PART 1 51-20-006.  CONFIRMED AND MARKED CRACK.  MAPPED AREA FOR ENGINEERING.  REMOVED FASTENERS FROM AFFECTED AREA AND COMPLIED WITH REO 670-53-84-094 NOTE 1,2.  HFEC CUT LINE EDGES AND UNDERLYING STRUCTURE IAW REO 670-53-84-094 NOTE 3, NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER AND FILLER ANGLES AS PER REO 670-53-84-094 SHT 2 STEPS 4-7.  HFEC IAW NDTM PART 1 51-20-006 AT ANGLE RADIUS NO CRACKS NOTED.  INSTALLED DOUBLER AND FILLER ANGLE IAW REO 670-53-84-094.
